# SDR CA050503015

- Difficulty date: May 2, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 10,778 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100523
- Part serial: 310915
- Condition: Cracked
- Location: Main Rotor
- Part time: 11,195 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND DURING M/R BLADE TORQUE EVENT INSP. CRACK IS APPROX. 11 INCHES OUT FROM BLADE GRIP ON LOWER SURFACE OF BLADE. CRACK RUNS CORDWISE AND IS APPROX. 3.5INCHES LONG.
